So my BFs condom broke, and we went directly to CVS to pick up plan b. I took it 40 mins after it happened. So it's been 6 days and only yesterday I started getting some spotting (24 hours ago) now I have brown spotting rarely and just now a very sharp like really sharp pains started on my lower abdominal area and a bit on the right side. Any thoughts anyone to calm me down?
Yes, that's certainly possible with Plan B.
You have to be careful that if it gets very severe you get checked out by a doctor, to rule out ectopic pregnancy, but having said that, I had the pains & cramps & one sided pains after using Plan B.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Sep 2017 • 1 answer
Plan B One-Step - Brown spotting after taking plan b, I noticed this for 2 days then it stopped, it?
Updated 28 Dec 2014 • 1 answer
Updated 9 May 2016 • 1 answer
Updated 7 Oct 2016 • 1 answer
Updated 22 Nov 2016 • 1 answer